# SDR 05FDEA01360

- Difficulty date: May 17, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E FLAP TRACK SKATE FAIRING BEHIND MLG STRUT IS CRACKED.  REMOVED AND REPLACED SKATE FAIRING IAW SRM 51-30-2.
